Parallel Treatment of Block Bi-diagonal Matrices in the Solution of Ordinary Differential Boundary Value Problems

  1. Lookup NU author(s)
  2. Dr Kenneth Wright
Author(s)Wright K
Publication type Article
JournalJournal of Computational and Applied Mathematics
Year1993
Volume45
Issue1-2
Pages191-200
ISSN (print)0377-0427
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier Science Publishers BV
Actions    Link to this publication